uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On the Rate of Convergence of Weak Euler Approximation for Nondegenerate SDEs Driven by Levy Processes
2011 (English)In: Stochastic Processes and their Applications, ISSN 0304-4149, Vol. 121, no 8, 1720-1748 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2011. Vol. 121, no 8, 1720-1748 p.
National Category
Mathematical Analysis
URN: urn:nbn:se:uu:diva-230173DOI: 10.1016/j.spa.2011.04.004OAI: oai:DiVA.org:uu-230173DiVA: diva2:739058
Available from: 2014-08-19 Created: 2014-08-19 Last updated: 2014-09-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Zhang, Changyong
In the same journal
Stochastic Processes and their Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 154 hits
ReferencesLink to record
Permanent link

Direct link